# SDR ASAA2022081039474

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,094 hours, 16,828 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FO ND GOT VTK FLAG WHILE @ CRUISE & GOT SINGLE FMC OPS MSG FOR ABOUT 15 SECS RETURNED TO NML OPS. GROUNDED - YES. SYS LOGGED & RESET.
